# SDR HEEA079940

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 2,628 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23072725
- Part serial: JGALM0315
- Condition: Malfunctioned
- Location: Fuel Control
- Part time: 3,028 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN HMU IS PLACED IN MANUAL MODE, NG DECAYS TO 54.9 PERCENT WITH HORN COMING ON. REPLACED WITH SERVICEABLE HMU.
